# SDR SWAA2018041621198

- Difficulty date: April 8, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE CREASE BEAM ATTACH ANGLE CORRODED BETWEEN BS 316 TO BS 340, LBL 60.  R&R ANGLE IAW SRM AND DWG.
